Small Pimples On The Back Due To Excessive Consumption Of Methylprednisolone?
hello, I want to ask, it’s been two weeks the abdomen, back and thighs appear small spots such as pimples and many. I have consulted a dermatologist, the result he said that if I consume excess methylprednisolone, I did consume Methylprednisolone before because of dermatitis, then the doctor gave me the drug Doxycycline taken one time a day at night for 30 days. I have been taking the medicine for 7 days but my condition has not improved, guess what should I do huh?
Good evening, thanks for asking at HealthReplies.com. We understand your anxiety. The condition that you are experiencing, you have treated it well with your having seen a dermatologist. Because if not checked, the condition that you experience can be confused with viral infections, allergies, insect bites or stings, low blood pressure levels and the like.
So if you have already been examined by a specialist and have been given treatment, in fact your job now is to take medication according to the dosage and recommendations for use, and only when there is no change at all when the medicine has run out, you should return to the same doctor for evaluation and control.
So in your case now, with you only going through 7 days out of a total recovery target of 30 days, it's actually still reasonable if there hasn't been a significant change. We suggest you be patient first, keep following the doctor's advice, do not use drugs carelessly, keep your body clean, and 3 more weeks, if nothing changes, then you return to the same doctor to report on its progress so far. So, hopefully answering your question.